# SDR SWIA2019122747180

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12.00 COCKPIT FLOORBEAM WAS CRACKED IN THE RADIUS AT BS 280.   INSTALLED NEW LBL 12 COCKPIT FLOORBEAM ANGLE IAW SRM.
